# SDR ABXA20171003111

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,448 hours, 43,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31313
- Condition: Cracked
- Location: Bs 1664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT BS 1664. REPAIRED THE SKIN.  THE AIRPLANE WAS GROUNDED.
